# SDR C2XA98BT076

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

FLT 4251 - CREW REPORTED SMOKE IN COCKPIT IMMEDIATELY AFTER ADVANCING THRUST LEVER FOR TAKEOFF.  TAKEOFF WAS REJECTED. MAINTENANCE INSPECTED NR 1 AND NR 2 ENGINES, APU COMPARTMENT, AVIONIC BAYS FORWARD AND AFT, HYD COMPARTMENTS, LAV AND BAGGAGE COMPARTMENTS FOR PRESENTS OF SMOKE OR EXCESSIVE HEAT.  PERFORMED ENGINE GROUND RUNS FOR 20 MINS AT VARIOUS THRUST SETTINGS AND VARIOUS PACK SETTINGS.  NO SMOKE OR OTHER DEFECTS NOTED, REF EMB145 MM 71-00-01 FOR RUNS.  (M)
